# SDR CALA2025100109506

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Angle
- Part number: 149N7223
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING, UNDER PANEL 196BR, ABOVE SLIDE DOOR COMPARTMENT, AFT BRACKET HAS A CRACK.  REMOVED AND REPLACED AFT T ANGLE BS 1180.  FABRI CATED ON TRAVELER T25/1834639,  TREATED, PRIME, AND TOPCOAT AND REINSTALL PANEL 196CR. IAW SRM 51-40-02, SRM 51-40-05 AND S RM 51-20-01 AND DWG 149N7223.
